Are you sure?
Or Login using BecomeGorgeous
Forgot your password?
Please fill the form below and follow the further instructions.
By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.
Rank: #1 -
Rank: #2 -
Rank: #3 -
Rank: #4 -
Rank: #5 -
19 Nov 2012
So basically, a week ago I started Tri-Previfem for my issues I have while on my period. I usually get extremely sick and have major fatigue so my gyno. put me on it. I'm not sexually active, it's just to help regulate me. So, my doctor recommended starting it the Sunday after I start the next time. Sunday morning lingered around, I noticed I had started that morning so before bed, I took my first pill and continued it throughout the week. I noticed within two days, I stopped having my period completely. Not to be gross, but it was the VERY start of it, then it stopped. I'm going on my second week of my first pack and I have no idea if this is normal or what. Just looking for advice or any answers before I make an appointment to check with my doctor.
Thank you! :) Please be of an age where you get this, lol. I'm not explaining myself for wanting to regulate my body. If you don't understand it, please don't comment. lmao
Posted on 19 Nov 2012
No, its not normal. And at your age that is nasty.
Don't worry things like this happen often...just contact your gyno and ask for a few recommendations....
Posted on 20 Nov 2012
Tri-Previfem is a triphasic birth control pill, which basically means that there are three different "phases" of pills in each pack, plus the last week of tablets with no active ingredients. Each week has a different amount of the progesterone hormone this is why it is important to take the pills in the correct order. You don't have periods when you take a pill instead you have what it known as a 'withdrawal bleed' which doesn't always happen. By the sounds of what you've described you began the first phase pack whilst you had begun your 'withdrawal bleed' which I think i'm right in assuming contained the amount of progesterone that would have stopped your 'bleed withdrawal' cycle. Not to worry, it just means that your bleed in 21 days time will be regulated. If you have any serious concerns then make sure to contact your doctor.
What's nasty? Taking birth control at 17? lmao. People my age take it for numerous reasons, and at least where I'm from, 80% of girls are on it for several reasons. It really isn't nasty for someone to be on it regardless...All comes down to what the medicine is and their purpose for taking it. Especially if it's to help regulate someone. I'd think at 12 years old you wouldn't understand it all too much, especially because being young, people think it's to have sex, when that's not always the case.
Thank you! I appreciate it :)
Gorgeous Sword Art Online Asuna Yuuki Wedding Dress
Imagine A Woman... by SK Bouvier
How To Study in Style
copyright © 2013 becomegorgeous.com